REAL

Items where Author is "Alsaedi, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ahmad, Bashir and Ntouyas, S. and Alsaedi, A. and Al-Hutami, Hana (2014) Nonlinear $q$-fractional differential equations with nonlocal and sub-strip type boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (26). pp. 1-12. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. and Assolami, Afrah (2012) Existence results for Caputo type fractional differential equations with four-point nonlocal fractional integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (93). pp. 1-11. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. (2010) Existence of extremal solutions of a three-point boundary value problem for a general second order p-Laplacian integro-differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (3). pp. 1-9. ISSN 1417-3875

Ahmad, Bashir and Alsaedi, A. (2007) An extended method of quasilinearization for nonlinear impulsive differential equations with a nonlinear three-point boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2007 (1). pp. 1-19. ISSN 1417-3875

This list was generated on Tue Dec 12 05:43:19 2017 CET.